Full registration only $299


Schedule


Thursday, October 24th, 2019

12:00 pm Registration & Trade Show Opens
1:00 pm Opening Remarks
1:15 pm

Follow Me I’m Right Behind You! How to Lead & Influence Others
Jody Urquhart, Keynote speaker
view session info & bio
2:15 pm

Turbo-charge Your Incident Investigation and Causal Analysis Processes
Glyn Jones, Partner - EHS Partnerships Ltd.
view session info & bio
3:15 pm Break
3:45 pm

Workplace Safety Inspections
Norm Ralph - President of Apex Abilities
view session info & bio
4:45 pm Break
5:00 pm

2 Years after Safety 2, is the Grass Any Greener?
Kody Messenger - Corporate Compliance Advisor of Enger
view session info & bio
6:00 pm Networking reception

Friday, October 25th, 2019

6:30 am Registration, Buffet Breakfast & Safety Trade Show opens (30 mins)
7:00 am Opening Address
Mike McKenna (BCCSA Executive Director) and Hon. Harry Bains (Minister of Labour)
7:30 am

Keynote: The Crazy Game - How I Survived in the Crease and Beyond
Clint Malarchuk
view session info & bio
8:30 am

Emotionally Intelligent Leadership. How Does Your EQ Influence Your Safety Leadership?
Susan Sawatzky
view session info & bio
9:30 am Trade Show / Networking & Refreshments (30 mins)
10:00 am

The Builders Code – Setting a standard code of conduct for workers on construction sites.
Chris Atchison bio | Lisa Stevens bio
view session info
10:45 am

Study on the Use of Dust-Extraction Vacuums in the BC Construction Industry
Shalinda Shafie, MSc Occupational & Environmental Hygiene - UBC
view session info & bio
11:15 am Trade Show / Networking & Refreshments (30 mins)
11:45 am

The Good the Bad and the Ugly of Managing Workplace Injuries
Cheryl Nomura, Claims Management Specialist of CN and Associates
view session info & bio
12:30 pm

For Cause and for Prosecution Investigations – How Proof of Due Diligence is Your Friend
Kim Fournier, BA, LLB, Manager, Law and Policy, Employers’ Advisors Office
view session info & bio
1:00 pm Lunch, Networking, Trade Show (45 mins)
1:45 pm

Taking Crazy Back - Mental Health in the Workplace
Tod Maffin, President of Engage-Q Digital
view session info & bio
2:45 pm

Safety 2 in Practice
Kody Messenger, Corporate Compliance Advisor of Enger
view session info & bio
3:45 pm

Regulation of the Safety Profession
Mike Fedun, Executive Director of Alberta Society of Health and Safety Professionals
view session info & bio
4:45 pm Closing Remarks, Surveys & Prize Draws

All listed times are subject to change

Back to Top